# SDR CA960711007

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 3418 · Stall Warning System
- Part: Transformer
- Part number: 10615
- Condition: Burnt
- Location: Aoa Sensor
- Component: Oeco, 10615
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) LH ANGLE OF ATTACK SENSOR FAILED. ON INSTALL ANGLE OF ATTACK SENSOR TRANSFORMER OVERHEATED AND CAUSED BURNING SMELL IN COCKPIT. TRANSFORMER SELF DESTRUCTED. REPLACED.
